Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 61, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 19, 2014, 11:07 AM CDT for 4 counties in Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 19, 2014, 11:07 AM CDT (16:07 UTC)
- Expired
- Sep 19, 2014, 2:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Blanco County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX
The radar
The Austin/San Antonio radar (KEWX), 82 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 11:24 AM CDT | FLASH FLOOD | 13 Wsw Enchanted Rock S, TX | WATER OVER RANCH ROAD 648 AT SQUAW CREEK |
| Sep 19, 1:45 PM CDT | FLASH FLOOD | 2 Se Luckenbach, TX | WATER OVER ROAD AT HUNTERS CROSSING ON RM 1888 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 4.1 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1014 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
273
WGUS54 KEWX 191607
FFWEWX
TXC031-171-259-265-191900-
/O.NEW.KEWX.FF.W.0061.140919T1607Z-140919T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1107 AM CDT FRI SEP 19 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...
NORTHERN KENDALL COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN KERR COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 200 PM CDT
* AT 1058 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. BETWEEN
1 1/2 AND 2 INCHES OF RAINFALL HAS BEEN ESTIMATED...WITH ISOLATED
AMOUNTS OF 3 INCHES. AN ADDITIONAL 1 TO 2 INCHES WILL BE POSSIBLE
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLOWOUT...
SANDY...ROCKY CREEK...HYE...ALBERT...BLUMENTHAL...STONEWALL...
GRAPETOWN...CAIN CITY...ROCKY HILL...TIVYDALE...ECKERT...
CRABAPPLE...HILLTOP...CHERRY SPRING...DOSS...BANKERSMITH...JOHNSON
CITY...WILLOW CITY...LUCKENBACH AND LBJ STATE PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AND LOW WATER CROSSINGS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3050 9840 2997 9838 2991 9845 2989 9911
3050 9916
$$
JR2 follow-up statements
495
WGUS74 KEWX 191718
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1218 PM CDT FRI SEP 19 2014
TXC031-171-259-265-191900-
/O.CON.KEWX.FF.W.0061.000000T0000Z-140919T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILLESPIE TX-KENDALL TX-KERR TX-BLANCO TX-
1218 PM CDT FRI SEP 19 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
WESTERN BLANCO...SOUTHEASTERN KERR...NORTHERN KENDALL AND GILLESPIE
COUNTIES...
AT 1211 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT
THUNDERSTORMS WITH HEAVY RAINFALL PRODUCING FLASH FLOODING OVER THE
WARNED AREA. RADAR HAS ESTIMATED BETWEEN 3 AND 5 INCHES HAS OCCURRED
NEAR THE KENDALL AND GILLESPIE COUNTY LINE. POCKETS OF 1 TO 3 INCHES
HAVE OCCURRED ACROSS THE REST OF THE WARNED AREA. AND ADDITIONAL 1
TO 2 INCHES WILL BE POSSIBLE ACROSS NORTHERN GILLESPIE AND NORTHWEST
BLANCO COUNTIES...CONTINUING THE THREAT FOR DANGEROUS FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3050 9840 2997 9838 2991 9845 2989 9911
3050 9916
$$
JR381
WGUS74 KEWX 191904
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
204 PM CDT FRI SEP 19 2014
TXC031-171-259-265-191911-
/O.EXP.KEWX.FF.W.0061.000000T0000Z-140919T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILLESPIE TX-KENDALL TX-KERR TX-BLANCO TX-
204 PM CDT FRI SEP 19 2014
...THE FLASH FLOOD WARNING HAS EXPIRED FOR WESTERN BLANCO...
SOUTHEASTERN KERR...NORTHERN KENDALL AND GILLESPIE COUNTIES...
THE THREAT FOR WIDESPREAD FLASH FLOODING HAS ENDED AND RAINFALL WILL
CONTINUE TO TAPER OFF OVER THE PREVIOUSLY WARNED AREA. HOWEVER...
MOTORISTS ARE STILL URGED TO BE ALERT FOR FLOODED LOW WATER
CROSSINGS. IF FLOODED ROADWAYS ARE ENCOUNTERED...TURN AROUND DONT
DROWN!
LAT...LON 3050 9840 2997 9838 2991 9845 2989 9911
3050 9916
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 10:05 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Sep 19, 10:05 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1005 AM CDT FRI SEP 19 2014 .UPDATE... ADJUSTED HIGHS DOWN BY A DEGREE OR TWO ACROSS THE NORTHERN COUNTIES DUE TO THE CONTINUED CLOUD COVER. ALSO BUMPED RAIN CHANCES UP ACROSS PARTS OF THE AREA BASED ON CURRENT RADAR TRENDS AND HIGH RESOLUTION MODELS. && .DISCUSSION... THE CURRENT RADAR PICTURE SHOWS SHOWERS EXTENDING FROM KERRVILLE TO SEGUIN TO LA GRANGE. THERE APPEARS TO BE WEAK BOUNDARY THAT HAS HELPED THESE SHOWERS FORM ALONG THIS AREA OF WEAK CONVERGENCE. HIGH RESOLUTION MODELS PICKED UP ON THIS BAND OF INCREASED PRECIPITATION AND SHOW IT PERSISTING INTO THE AFTERNOON. COVERAGE THIS AFTERNOON IS STILL EXPECTED TO BE LESS WIDESPREAD AND MORE SCATTERED COMPARED TO THE LAST TWO DAYS. FOR THIS REASON WE ARE NOT GOING TO REISSUE THE WATCH AT THIS TIME. WE WILL CONTINUE TO MONITOR RADAR TRENDS THROUGH THE AFTERNOON AND IF ACTIVITY LOOKS TO BECOME MORE WIDESPREAD ACROSS SOUTH CENTRAL TEXAS WE WILL REASSESS A WATCH ISSUANCE. IT IS IMPORTANT TO REMEMBER THAT THE AIRMASS OVER THE AREA REMAINS TROPICAL. THIS MEANS THAT LOCALIZED TOTALS OF 1-2 INCHES OF RAIN WITH ISOLATED TOTALS UP TO 4 INCHES ARE STILL POSSIBLE. TREADWAY && .PREV DISCUSSION... /ISSUED 639 AM CDT FRI SEP 19 2014/ AVIATION... SCT SHRA/TSRA WILL CONTINUE THROUGH THE FORECAST PERIOD...MOSTLY IN THE VCNTY OF KAUS THROUGH 15Z...THEN AT ALL TAF SITES FROM ROUGHLY 21Z TO 03Z...BUT MOST LIKELY AT KAUS. LIFR AT KAUS THIS MORNING SHOULD LIFT TO IFR BY 15Z AND MVFR BY 18Z. WINDS WILL GENERALLY BE EASTERLY AND LIGHT THROUGH THE FORECAST PERIOD...EXCEPT FOR SUSTAINED 10KT AT KDRT WITH SOME HIGHER GUSTS. PREV DISCUSSION... /ISSUED 405 AM CDT FRI SEP 19 2014/ SHORT TERM (TODAY THROUGH SATURDAY)... THE REMNANTS OF ODILE WILL DRIFT TO THE EAST ACROSS NEW MEXICO INTO TEXAS. SOME MOISTURE FROM POLO WILL MOVE OVER SOUTHERN TEXAS. PWS WILL REMAIN IN THE 1.8 TO 2.2 INCH RANGE AND SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED. LOCALLY HEAVY RAIN IS POSSIBLE AND MAY CAUSE SOME SLIGHT RISES ON CREEKS AND STREAMS IN AREAS THAT HAD VERY HEAVY RAINS THURSDAY. HOWEVER...THE THREAT HAS ENDED FOR WIDESPREAD FLASH FLOODING AND HAVE CANCELLED FLASH FLOOD WATCH. NEAR AVERAGE TEMPERATURES ARE EXPECTED. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... SUNDAY INTO MONDAY WILL BE A TRANSITION AS A LOWER TO MID LEVEL RIDGE BEGINS TO BUILD INTO SOUTH CENTRAL TEXAS FROM THE NORTHEAST AND THE REMNANTS OF ODILE DISSIPATE. MOISTURE LEVELS SLOWLY DECREASE WITH MAINLY SCATTERED SHOWERS AND THUNDERSTORMS SUNDAY BECOMING ISOLATED MONDAY. ON TUESDAY THROUGH THURSDAY...THE LOWER TO MID LEVEL RIDGE STRENGTHENS OVER SOUTH CENTRAL TEXAS BRINGING A DRIER AND SUBSIDENT AIRMASS. HAVE REMOVED POPS FOR TUESDAY AND MAINTAINED NO MENTION FOR WEDNESDAY INTO THURSDAY. HOWEVER... SUFFICIENT MOISTURE MAY ALLOW FOR VERY ISOLATED SHOWERS AND PERHAPS THUNDERSTORMS EACH AFTERNOON. A COLD FRONT IS NO LONGER EXPECTED WITH HIGH TEMPERATURES REMAINING NEAR TO SLIGHTLY ABOVE SEASONAL AVERAGES WHILE LOW TEMPERATURES COOL SLIGHTLY DUE TO LOWERING DEWPOINTS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 89 74 92 74 92 / 40 30 30 20 20 AUSTIN BERGSTROM INTL AIRPORT 90 73 91 72 91 / 40 30 30 20 20 NEW BRAUNFELS MUNI AIRPORT 91 73 92 73 92 / 50 30 30 20 20 BURNET MUNI AIRPORT 89 72 89 72 90 / 40 30 30 30 30 DEL RIO INTL AIRPORT 91 76 92 75 91 / 40 30 30 30 30 GEORGETOWN MUNI AIRPORT 88 72 90 73 91 / 40 30 30 20 20 HONDO MUNI AIRPORT 92 74 92 74 92 / 40 30 30 30 30 SAN MARCOS MUNI AIRPORT 90 73 91 73 91 / 50 30 30 20 20 LA GRANGE - FAYETTE REGIONAL 91 74 90 74 91 / 50 30 30 20 20 SAN ANTONIO INTL AIRPORT 91 75 92 75 92 / 50 30 30 20 30 STINSON MUNI AIRPORT 92 74 93 75 93 / 50 30 30 20 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...76 SYNOPTIC/GRIDS...12 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Sep 19, 4:54 AM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 454 AM CDT FRI SEP 19 2014 TXZ171>173-183>194-202>209-217>225-228-201000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 454 AM CDT FRI SEP 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS AGAIN TODAY AND TONIGHT. THE COVERAGE AND INTENSITY OF RAINFALL SHOULD BE LESS THAN EARLIER IN THE WEEK...BUT A FEW LOCATIONS COULD STILL RECEIVE TWO TO FOUR INCHES OF RAIN...WHICH MAY RESULT IN MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS WILL BE LESS PREVALENT ON SATURDAY...AND ONLY ISOLATED ON SUNDAY AND MONDAY. DRY WEATHER IS EXPECTED NEXT TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER... RAINFALL REPORTS WILL BE NEEDED THROUGH THE END OF THE WEEK. WE ENCOURAGE ALL COCORAHS AND SKYWARN SPOTTERS TO REPORT SIGNIFICANT RAINFALL AMOUNTS.
In the hours before
Local storm report, Sep 19, 7:08 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
708 AM CDT FRI SEP 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 6 WSW BURNET 30.73N 98.32W
09/19/2014 M3.12 INCH BURNET TX COCORAHS
24 HOUR RAINFALL ENDING AT 7 AM
&&
EVENT NUMBER EWX1400672
CVPLocal storm report, Sep 19, 7:13 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 AM CDT FRI SEP 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 SSE JOLLYVILLE 30.42N 97.74W
09/19/2014 M3.40 INCH TRAVIS TX COCORAHS
24 HOUR RAINFALL ENDING AT 7 AM
&&
EVENT NUMBER EWX1400673
CVPLocal storm report, Sep 19, 7:16 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
716 AM CDT FRI SEP 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 NW SPICEWOOD 30.50N 98.19W
09/19/2014 M3.43 INCH BURNET TX COCORAHS
24 HOUR RAINFALL ENDING AT 7 AM
&&
EVENT NUMBER EWX1400674
CVPLocal storm report, Sep 19, 7:55 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 AM CDT FRI SEP 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 S ANDERSON MILL 30.43N 97.81W
09/19/2014 M4.23 INCH TRAVIS TX COCORAHS
24 HOUR RAINFALL ENDING AT 7 AM
&&
EVENT NUMBER EWX1400675
CVPLocal storm report, Sep 19, 7:56 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 AM CDT FRI SEP 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 S BRIARCLIFF 30.35N 98.05W
09/19/2014 M3.25 INCH TRAVIS TX COCORAHS
24 HOUR RAINFALL ENDING AT 7 AM
&&
EVENT NUMBER EWX1400676
CVPLocal storm report, Sep 19, 7:58 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
758 AM CDT FRI SEP 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HEAVY RAIN 2 N JARRELL 30.85N 97.60W
09/18/2014 M1.45 INCH WILLIAMSON TX CO-OP OBSERVER
1.45 INCHES OF RAIN IN 30 MINUTES MEASURED BY CO-OP
OBSERVER.
0620 PM FLASH FLOOD 3 S WEIR 30.63N 97.59W
09/18/2014 WILLIAMSON TX LAW ENFORCEMENT
SEVERAL NEW COUNTY ROADS CLOSED TONIGHT DUE TO HEAVY
RAIN... ESPECIALLY EAST OF SH 130 NEAR SH 29 AND HWY 79.
0639 PM FLASH FLOOD 2 SW LAKEWAY 30.35N 98.00W
09/18/2014 TRAVIS TX LAW ENFORCEMENT
BOTH LANES OF HIGHLAND BLVD IN LAKEWAY CLOSED DUE TO
HIGH WATER.
0721 PM FLASH FLOOD 3 W SUNSET VALLEY 30.23N 97.87W
09/18/2014 TRAVIS TX LAW ENFORCEMENT
SEVERAL ROADS CLOSED DUE TO HIGH WATER... INCLUDING
CITY STREETS NEAR ESCARPMENT BLVD AND HWY 290 AND AT
9100 BLOCK OF HWY 71
0730 PM FLASH FLOOD 5 NE JOHNSON CITY 30.34N 98.35W
09/18/2014 BLANCO TX LAW ENFORCEMENT
4 FEET OF WATER ON CR 301-CYPRESS MILL ROAD. WATER
SUBSIDING BUT STILL OVER THE ROAD AS OF 930 PM.
0735 PM FLASH FLOOD 1 SSW LAKEWAY 30.36N 97.98W
09/18/2014 TRAVIS TX NEWSPAPER
CITY OF LAKEWAY REPORTING SEVERAL CONDOS ON STONEY
CREEK COVE ARE BEING EVACUATED DUE TO FLOODING.
0945 PM TSTM WND DMG LA VERNIA 29.36N 98.11W
09/18/2014 WILSON TX LAW ENFORCEMENT
ROOF RIPPED OFF A MOBILE HOME.
0700 AM HEAVY RAIN 11 N AUSTIN 30.43N 97.74W
09/19/2014 M3.69 INCH TRAVIS TX COCORAHS
24 HOUR RAINFALL ENDING AT 7 AM
0700 AM HEAVY RAIN 6 WSW BURNET 30.73N 98.32W
09/19/2014 M3.12 INCH BURNET TX COCORAHS
24 HOUR RAINFALL ENDING AT 7 AM
0700 AM HEAVY RAIN 2 SSE JOLLYVILLE 30.42N 97.74W
09/19/2014 M3.40 INCH TRAVIS TX COCORAHS
24 HOUR RAINFALL ENDING AT 7 AM
0700 AM HEAVY RAIN 2 NW SPICEWOOD 30.50N 98.19W
09/19/2014 M3.43 INCH BURNET TX COCORAHS
24 HOUR RAINFALL ENDING AT 7 AM
0700 AM HEAVY RAIN 2 S ANDERSON MILL 30.43N 97.81W
09/19/2014 M4.23 INCH TRAVIS TX COCORAHS
24 HOUR RAINFALL ENDING AT 7 AM
0700 AM HEAVY RAIN 4 S BRIARCLIFF 30.35N 98.05W
09/19/2014 M3.25 INCH TRAVIS TX COCORAHS
24 HOUR RAINFALL ENDING AT 7 AM
&&
EVENT NUMBER EWX1400664 EWX1400669 EWX1400665 EWX1400666 EWX1400668
EWX1400667 EWX1400670 EWX1400671 EWX1400672 EWX1400673 EWX1400674
EWX1400675 EWX1400676
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:17 PM CDT | Flash Flood Warning | EWX | Blanco, Hays, Travis | 3 hr |
| Sep 18, 8:34 PM CDT | Special Weather Statement | EWX | Comal | 56 min |
| Sep 18, 9:29 PM CDT | Special Weather Statement | EWX | Wilson | 61 min |
| Sep 18, 10:02 PM CDT | Special Weather Statement | EWX | Wilson | 58 min |
| Sep 18, 10:10 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe, Wilson | 45 min |
| Sep 19, 12:28 AM CDT | Areal Flood Advisory | EWX | Frio, Medina, Uvalde, Zavala | 3 hr |
| Sep 19, 2:53 AM CDT | Flash Flood Warning | EWX | Uvalde, Zavala | 3 hr |
| Sep 19, 5:25 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 2 hr |
| Sep 19, 7:34 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 116 min |
| Sep 19, 12:59 PM CDT | Areal Flood Advisory | EWX | Llano | 2 hr |
| Sep 19, 1:30 PM CDT | Flash Flood Warning | EWX | Llano | 2 hr |
| Sep 19, 6:50 PM CDT | Areal Flood Advisory | EWX | Edwards | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.